# SDR DALA1020863232

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 55,724 hours, 25,117 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT FWD OVER WING EXIT SEAT 10F BROKEN, REPLACED AND TESTS OK.
